Cart (Loading....) | Create Account
Close category search window

Asymptotically dense spherical codes. I. Wrapped spherical codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hamkins, J. ; Jet Propulsion Lab., Pasadena, CA, USA ; Zeger, K.

A new class of spherical codes called wrapped spherical codes is constructed by “wrapping” any sphere packing Λ in Euclidean space onto a finite subset of the unit sphere in one higher dimension. The mapping preserves much of the structure of Λ, and unlike previously proposed maps, the density of the wrapped spherical codes approaches the density of Λ as the minimum distance approaches zero. We show that this implies that the asymptotically maximum spherical coding density is achieved by wrapped spherical codes whenever Λ is the densest possible sphere packing

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 6 )

Date of Publication:

Nov 1997

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.